Alert archive / Michigan / Wind Advisories in 2008
Wind Advisory 4, NWS Detroit, MI
NWS Detroit, MI issued this wind advisory at Mar 31, 2008, 3:48 PM EDT for 17 counties in Michigan. It took effect at Apr 1, 2008, 12:00 AM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2008, 3:48 PM EDT (19:48 UTC)
- In effect from
- Apr 1, 2008, 12:00 AM EDT
- Expired
- Apr 1, 2008, 5:00 PM EDT
- In force
- 17 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.8 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 437 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDTX 311948 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 348 PM EDT MON MAR 31 2008 ...STRONG WINDS ARE EXPECTED ON TUESDAY... .SOUTHWEST WINDS WILL STRENGTHEN LATE TONIGHT AS A DEEPENING AREA OF LOW PRESSURE TRACKS ACROSS NORTHERN LAKE HURON. THIS WILL BRING SUSTAINED WINDS OF 20 TO 30 MPH...WITH GUSTS UP TO 50 MPH. WINDS WILL SHIFT TOWARD THE WEST AND REMAIN STRONG THROUGH TUESDAY AFTERNOON AS A STRONG COLD FRONT MOVES EAST OF THE AREA AND HIGH PRESSURE BUILDS ACROSS THE NORTHERN PLAINS. MIZ047>049-053>055-060>063-068>070-075-076-082-083-010830- /O.NEW.KDTX.WI.Y.0004.080401T0400Z-080401T2100Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 348 PM EDT MON MAR 31 2008 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EDT TUESDAY. SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH EARLY TUESDAY MORNING AND PERSIST THROUGH THE AFTERNOON HOURS. THIS WILL CREATE WIND GUSTS UP TO 50 MPH DURING THIS TIME. THESE WINDS WILL BEGIN TO DECREASE DURING THE EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MR
3 follow-up statements
000 WWUS73 KDTX 010813 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 413 AM EDT TUE APR 1 2008 ...STRONG WINDS TODAY... .SOUTHWEST WINDS SUSTAINED IN THE 20 TO 30 MPH RANGE WILL HAVE GUSTS AROUND 40 MPH DURING THE MORNING...AND THEN TURN WEST WITH GUSTS NEAR 50 MPH. THE STRONG WINDS WILL THEN LAST UNTIL LATE AFTERNOON. A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH NORTHERN LOWER MICHIGAN THIS MORNING AND SEND A COLD FRONT THROUGH SOUTHEAST MICHIGAN. THE STRONG WINDS WILL OCCUR ALONG AND BEHIND THIS COLD FRONT TODAY. MIZ047>049-053>055-060>063-068>070-075-076-082-083-011615- /O.CON.KDTX.WI.Y.0004.000000T0000Z-080401T2100Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 413 AM EDT TUE APR 1 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. SOUTHWEST WINDS SUSTAINED IN THE 20 TO 30 MPH RANGE WILL HAVE GUSTS AROUND 40 MPH DURING THE EARLY MORNING...AND THEN TURN WEST WITH GUSTS NEAR 50 MPH AROUND 9 AM. THE STRONG WINDS WILL THEN LAST UNTIL LATE AFTERNOON WHILE GRADUALLY TURNING TO THE NORTHWEST. SECURE SMALL OR LIGHT WEIGHT OBJECTS THAT COULD BE BLOWN IN THE AIR OR OTHERWISE DAMAGED BY THE STRONG WIND GUSTS. MOTORISTS SHOULD BE ALERT FOR SUDDEN WIND GUSTS THAT COULD AFFECT CONTROL OF VEHICLES...ESPECIALLY ON NORTH AND SOUTH ROADS. ANYONE INVOLVED IN OUTDOOR ACTIVITY TODAY WILL NEED TO EXERCISE EXTRA CAUTION. $$ BT
000 WWUS73 KDTX 011453 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1053 AM EDT TUE APR 1 2008 ...STRONG WESTERLY WINDS TO CONTINUE THIS AFTERNOON... .WESTERLY WINDS SUSTAINED IN THE 20 TO 30 MPH RANGE WITH GUSTS TO AROUND 50 MPH WILL CONTINUE INTO THE AFTERNOON HOURS. WINDS WILL RAPIDLY DIMINISH THIS EVENING AS A STRONG AREA OF LOW PRESSURE OVER EASTERN CANADA CONTINUES TO TRACK NORTHEAST. MIZ047>049-053>055-060>063-068>070-075-076-082-083-012100- /O.CON.KDTX.WI.Y.0004.000000T0000Z-080401T2100Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 1053 AM EDT TUE APR 1 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. WESTERLY WINDS SUSTAINED IN THE 20 TO 30 MPH RANGE WITH GUSTS TO AROUND 50 MPH WILL CONTINUE INTO THE AFTERNOON HOURS. WINDS WILL RAPIDLY DIMINISH THIS EVENING. SECURE SMALL OR LIGHT WEIGHT OBJECTS THAT COULD BE BLOWN IN THE AIR OR OTHERWISE DAMAGED BY THE STRONG WIND GUSTS. MOTORISTS SHOULD BE ALERT FOR SUDDEN WIND GUSTS THAT COULD AFFECT CONTROL OF VEHICLES...ESPECIALLY ON NORTH AND SOUTH ROADS. ANYONE INVOLVED IN OUTDOOR ACTIVITY TODAY WILL NEED TO EXERCISE EXTRA CAUTION. $$ SF
000 WWUS73 KDTX 012054 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 454 PM EDT TUE APR 1 2008 ...WINDS WILL SUBSIDE THIS EVENING... .HIGH PRESSURE WILL BUILD IN FROM THE WEST TONIGHT. THIS WILL ALLOW THE WINDS TO DIMINISH. MIZ047>049-053>055-060>063-068>070-075-076-082-083-012200- /O.EXP.KDTX.WI.Y.0004.000000T0000Z-080401T2100Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 454 PM EDT TUE APR 1 2008 ...WIND ADVISORY WILL EXPIRE AT 5 PM EDT THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 5 PM EDT THIS AFTERNOON. WINDS WILL DECREASE TO 15 TO 25 MPH THIS EVENING. WINDS GUSTS WILL FALL BELOW 35 MPH. $$ SC
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this wind advisory went out at Mar 31, 2:15 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Mar 31, 2:15 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
215 PM EDT MON MAR 31 2008
.AVIATION...
A WEST TO EAST ORIENTED WARM FRONT IS CURRENTLY LOCATED BETWEEN MBS
AND FNT AND IS EXPECTED TO LIFT NORTH OF THESE AIRPORT BY THIS
EVENING. RAIN SHOWERS WITH ISOLATED THUNDERSTORMS ASSOCIATED WITH
THE FRONT WILL LIFT NORTH OF MBS AROUND 19Z. LOW CLOUDS IN THE LIFR
RANGE WILL LINGER AT THE NORTHERN TAF SITES UNTIL LATE THIS
AFTERNOON WHEN SHOWERS SPREAD BACK IN FROM THE WEST BRINGING SOME
GRADUAL IMPROVEMENT. WINDS AT THE NORTHERN AIRPORTS WILL ALSO SHIFT
AROUND TO THE SOUTH BEHIND THE FRONT AND BECOME BREEZY THIS EVENING.
SCATTERED THUNDERSTORMS ARE POSSIBLE AT ALL TAF SITES BETWEEN 00-10Z
AND HAVE INCLUDED A TEMPO INTO DTW/DET FOR THE FAVORED TIME OF
04-07Z. WIDESPREAD MODERATE TO HEAVY RAIN IS ALSO EXPECTED.
A LOW LEVEL JET OF 50-60 KNOTS WILL APPROACH FROM THE SOUTH THIS
EVENING NEAR 3500 FEET. WILL CARRY LOW LEVEL WIND SHEAR IN THE TAFS
UNTIL THE COLD FRONT COMES THROUGH BETWEEN 8-12Z. AT THAT TIME
SURFACE WINDS WILL SHIFT TO THE WEST SOUTHWEST AND INCREASE TO 20-25
KNOTS WITH GUSTS OF 35-40 KNOTS.
&&
.PREV DISCUSSION...ISSUED 415 AM EDT MON MAR 31 2008
SHORT TERM...TODAY AND TONIGHT
THE 00Z MODEL SUITE ARE OVERALL IN GOOD AGREEMENT IN SHOWING THE MID
LEVEL WAVE OVER THE ROCKY MOUNTAINS LIFTING NORTHEAST...SENDING
SURFACE LOW PRESSURE FROM THE SOUTHERN PLAINS INTO CENTRAL MICHIGAN
BY TONIGHT. THIS LOW IS FORECAST TO DEEPEN AS IT LIFTS NORTHEAST
ACROSS THE STATE TONIGHT...WITH GOOD UPPER LEVEL DIVERGENT FLOW
EXPECTED OVER THE GREAT LAKES REGION. REGIONAL RADAR DATA SHOWS SOME
LIGHT RETURNS ACROSS SOUTHERN MICHIGAN. WEAK LOW LEVEL MOISTURE
CONVERGENCE IS HELPING TO SUSTAIN THESE SHOWERS. AMPLE LOW LEVEL
MOISTURE IS ALSO PROVIDING AREAS OF FOG AND DRIZZLE TO THE AREA.
THE 07Z SURFACE ANALYSIS SHOWS A WARM FRONT EXTENDING FROM CENTRAL
ILLINOIS TO ROUGHLY THE I-96 CORRIDOR. SURFACE TEMPS AND DEWPOINTS
ARE IN THE UPPER 40S AND 50S SOUTH OF THIS BOUNDARY. AS THE LOW
LIFTS INTO THE MISSISSIPPI VALLEY TODAY...THIS WARM FRONT WILL
COTINUE TO LIFT NORTH. THE NAM12 INDICATES THIS BOUNDARY LIFTING
INTO THE SAGINAW VALLEY AND NORTHERN THUMB BY AFTERNOON. LOW LEVEL
CONVERGENCE ALONG THIS BOUNDARY SHOULD SUSTAIN AREAS OF LIGHT RAIN
AND DRIZZLE AND FOG. PRECIPITATION CHANCES WILL GREATLY DIMINISH
AROUND THE DETROIT AREA DURING THE AFTERNOON AS THE BETTER LOW LEVEL
FORCING SHIFTS NORTH. DESPITE THE WIDESPREAD CLOUD COVER...LOW TO
MID 50S FOR HIGH TEMPS LOOK REASONABLE BASED ON CURRENT TEMPS SOUTH
OF THIS FRONT. TEMPS WILL BE A LITTLE MORE PROBLEMATIC IN THE
SAGINAW VALLEY WHERE THE FRONT GETS HUNG UP. NORTHEASTERLY FLOW OFF
LAKE HURON WILL DEVELOP NORTH OF THE BOUNDARY. THIS MAY KEEP MUCH OF
MIDLAND...BAY AND NORTHERN HURON COUNTIES STUCK IN THE UPPER 30S
THROUGH THE AFTERNOON. THE FRONT WILL LIFT NORTH DURING THE EVENING
THOUGH AS THE SURFACE LOW APPROACHES THE STATE...ALLOWING TEMPS TO
RISE WELL INTO THE 40S IN THESE AREAS.
THE SURFACE LOW IS FORECAST TO TRACK ACROSS CENTRAL MICHIGAN
OVERNIGHT...SENDING A STRONG COLD FRONT THROUGH SE MI EARLY TUESDAY
MORNING. DEEP LAYER LIFT AND AMPLE UPPER DIVERGENCE WILL BE
PRESENT IN ADVANCE OF THIS BOUNDARY. MODEL SOUNDINGS ALSO INDICATE
PRECIPITABLE WATER VALUES RISING TO OVER ONE INCH...WITH K INDICES
INTO THE MID 30S. THIS CERTAINLY WARRANTS WIDESPREAD SHOWERS
TONIGHT. MODEL CROSS SECTIONS CONTINUE TO SHOW A DEEP LAYER OF
CONVECTIVE INSTABILITY ALOFT OVERNIGHT...SUPPORTING SCATTERED
THUNDERSTORMS. 925MB LIS ON THE NAM ACTUALLY FALL TO AROUND -1C BY
09Z. GIVEN THE VERY STRONG WIND FIELDS WITH 50 TO 60 KNOTS AROUND 2K
FEET...CONVECTIVE ELEMENTS MAY HAVE THE POTENTIAL TO BRING SOME
STRONG WIND GUSTS TO THE SURFACE IF THEY ARE ABLE TO OVERCOME THE
SHALLOW SURFACE STABLE LAYER.
LONG TERM...TUESDAY THROUGH SUNDAY
TUESDAY: WINDS WILL BE THE BIG STORY...ALONG WITH FALLING DAYTIME
TEMPERATURES AND A LITTLE LINGERING PRECIPITATION...AS THE SURFACE
LOW TRACKS FROM THUNDER BAY INTO EASTERN ONTARIO BY 18Z. MODELS SHOW
COLD FRONTAL PASSAGE OCCURRING ACROSS SOUTHEAST MICHIGAN BETWEEN 09Z
AND 15Z. NAM/GFS SHOW IMPRESSIVE ISENTROPIC DESCENT ALONG AND BEHIND
THIS BOUNDARY...WITH WIND PROFILES REMAINING FAVORABLE FOR STRONG
WIND GUSTS MIXING DOWN TO THE SURFACE AS THEY INDICATE FAIRLY
UNIDIRECTIONAL WIND FIELDS AND STEEP LOW LEVEL LAPSE RATES. NAM
SOUNDINGS SUGGEST WE WILL ONLY NEED TO MIX TO 3000 FEET JUST BEHIND
THE COLD FRONT TO MIX INTO 50 KTS. ISALLOBARIC COMPONENT WILL ALSO
BE STRONG AS SURFACE PRESSURES RISE RAPIDLY OVER THE WESTERN GREAT
LAKES AND SURFACE LOW CONTINUES TO DEEPEN AS IT TRACKS THROUGH
CANADA. CURRENT FORECAST REFLECTS GUSTS AROUND 40 MPH THROUGH THE
MORNING AND AFTERNOON...AND WILL CONTINUE TO EVALUATE AS WE GET
CLOSER TO SEE IF A WIND ADVISORY IS WARRANTED. WILL CONTINUE TO
HIGHLIGHT GUSTS TO 50 MPH IN THE HWO.
IN ADDITION TO THE STRONG WIND POTENTIAL...THERE WILL BE A
PRONOUNCED CHANGE IN AIRMASS BEHIND THE FRONT AS DRY AIR PUNCHES IN
AT THE MID LEVELS. THIS WILL ALLOW PRECIPITATION TO TAPER TO LIGHT
SHOWERS...ESPECIALLY DURING THE AFTERNOON WHEN ICE NUCLEI MAY BE
STRIPPED AWAY BY DRY MID LEVEL AIR. THUNDERSTORMS WILL STILL BE
POSSIBLE DURING THE MORNING WITH MODELS SHOWING POTENTIAL FOR
INSTABILITY TO BRIEFLY BECOME SURFACE BASED AS THE LOW TRACKS
THROUGH CENTRAL LOWER MICHIGAN. TEMPERATURES WILL BE TRICKY AS THEY
MAY INITIALLY RISE A FEW DEGREES IN THE MORNING AS MIXING INCREASES
AHEAD OF THE FRONT...THEN FALL SHARPLY AS STRONG COLD AIR ADVECTION
OCCURS.
TUESDAY NIGHT THROUGH SUNDAY: STRONG SURFACE HIGH PRESSURE WILL
BUILD OVER MICHIGAN TUESDAY NIGHT...AND LAST THROUGH WEDNESDAY. THIS
WILL ALLOW SKIES TO CLEAR AND GUSTY WINDS TO SUBSIDE. TEMPERATURES
WILL STILL REMAIN SEASONABLY COOL HOWEVER UNDER CONTINUED WEAK COLD
AIR ADVECTION...DESPITE THE EARLY APRIL SUNSHINE.
NEXT SYSTEM STILL EXPECTED TO MOVE INTO THE OHIO VALLEY THURSDAY
NIGHT...WITH RAIN AHEAD OF THE WARM FRONT AND IN THE DEFORMATION
ZONE SPREADING INTO LOWER MICHIGAN THURSDAY AFTERNOON THROUGH FRIDAY
AFTERNOON. 31.00Z EURO MODEL REMAINS NEARLY A DAY LATER WITH THE
PASSAGE OF THIS SYSTEM TO OUR SOUTH...BUT PREFER THE TIGHTER AND
MORE CONSISTENT CONSENSUS OF THE GFS/GEM/UKMET. AS THE LOW TRACKS
INTO THE NORTHEAST ON FRIDAY NIGHT...SURFACE HIGH PRESSURE WILL ONCE
AGAIN BUILD OVER THE GREAT LAKES FOR SATURDAY...BRINGING WHAT LOOKS
TO BE A FAIRLY DRY DAY. WILL HAVE TO WATCH A COLD FRONT THE PAST FEW
RUNS OF THE GFS HAVE DROPPED INTO MICHIGAN FROM
CANADA...HOWEVER...AS MODEL OUTPUT IS NOW SUGGESTING SOME LIGHT
PRECIPITATION DURING THE AFTERNOON/EVENING. PAST FEW RUNS OF THE GFS
THEN HINT AT ANOTHER SYSTEM AND STRONG COLD FRONT PUSHING DOWN FROM
CANADA ON SUNDAY.
MARINE...
DEEPENING LOW PRESSURE IS FORECAST TO TRACK FROM THE SOUTHERN PLAINS
THIS MORNING THROUGH CENTRAL LAKE HURON BY EARLY TUESDAY MORNING. AN
ASSOCIATED WARM FRONT WILL LIFT NORTH ACROSS SOUTHERN MICHIGAN
TODAY. THIS FRONT WILL LIKELY STALL OVER SOUTH CENTRAL LAKE HURON
THIS EVENING. LOW LEVEL FLOW WILL STRENGTHEN SUBSTANTIALLY SOUTH OF
THIS BOUNDARY TODAY. HOWEVER...WIND GUSTS OVER THE MARINE AREAS
SHOULD REMAIN BELOW 25 KNOTS GIVEN THE EXTREMELY STABLE CONDITIONS
OVER THE LAKES. THE SURFACE LOW WILL TRACK A STRONG COLD FRONT
THROUGH THE REGION EARLY TUESDAY MORNING. WIND WILL INCREASE LATE
TONIGHT AS THE GRADIENT FLOW STRENGTHENS. STRONG COLD AIR ADVECTION
TUESDAY MORNING IN THE WAKE OF THIS FRONT WILL CAUSE GALE FORCE WIND
GUSTS AS CONDITIONS BECOME UNSTABLE OVER THE MARINE AREAS. STRONG
WINDS WILL PERSIST THROUGH THE DAY TUESDAY AS THE LOW LIFTS INTO
QUEBEC. HIGH PRESSURE WILL THEN BUILD INTO THE REGION BY
WEDNESDAY... ALLOWING WINDS AND WAVES TO DIMINISH.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
GALE WARNING...LHZ361-LHZ362-LHZ363-LHZ441-LHZ442-LHZ443-LHZ462-
LHZ463-LHZ464...FROM 2 AM TUESDAY TO 2 AM WEDNESDAY.
GALE WARNING...SAGINAW BAY...FROM 2 AM TUESDAY TO 11 PM TUESDAY.
LAKE ST CLAIR...
GALE WARNING...FROM 2 AM TUESDAY TO 11 PM TUESDAY.
MI WATERS OF LAKE ERIE...
GALE WARNING...FROM 2 AM TUESDAY TO 11 PM TUESDAY.
&&
AVIATION.....KEC
SHORT TERM...SC
LONG TERM....HLO
MARINE.......SC
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Mar 31, 4:34 AM EDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 434 AM EDT MON MAR 31 2008 MIZ047>049-053>055-060>063-068>070-075-076-082-083-010830- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 434 AM EDT MON MAR 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT...MAINLY AFTER MIDNIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. SOME OF THE THUNDERSTORMS WILL HOWEVER BE CAPABLE OF PRODUCING WIND GUSTS UP TO 40 MPH. PERIODS OF HEAVY RAIN ARE ALSO POSSIBLE WITH THE THUNDERSTORMS. THUNDERSTORMS WILL MOVE NORTHEAST AT 40 MPH. LOW PRESSURE WILL TRACK INTO CENTRAL LAKE HURON LATE TONIGHT. THIS SYSTEM WILL SEND AN ASSOCIATED COLD FRONT THROUGH SOUTHEAST MICHIGAN LATE. THE COMBINATION OF VERY HIGH ATMOSPHERIC MOISTURE AND LIFT AHEAD OF THIS FRONT WILL PROVIDE SCATTERED THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG COLD FRONT WILL MOVE THROUGH SOUTHEAST MICHIGAN TUESDAY MORNING. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE EARLY AHEAD OF THE FRONT...WITH STRONG WESTERLY WINDS DEVELOPING ON THE BACKSIDE. WIND GUSTS MAY POTENTIALLY REACH 50 MPH TUESDAY MORNING AND AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-010830- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 434 AM EDT MON MAR 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT A GALE WARING IS IN EFFECT FOR ALL MARINE AREAS BEGINNING LATE TONIGHT. PLEASE REFER TO THE MARINE WEATHER MESSAGE /MWWDTX/ FOR MORE DETAILS. SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT...MAINLY AFTER MIDNIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. SOME OF THE THUNDERSTORMS WILL HOWEVER BE CAPABLE OF PRODUCING WIND GUSTS UP TO 40 MPH. PERIODS OF HEAVY RAIN ARE ALSO POSSIBLE WITH THE THUNDERSTORMS. THUNDERSTORMS WILL MOVE NORTHEAST AT 40 MPH. LOW PRESSURE WILL TRACK INTO CENTRAL LAKE HURON LATE TONIGHT. THIS SYSTEM WILL SEND AN ASSOCIATED COLD FRONT THROUGH SOUTHEAST MICHIGAN LATE. THE COMBINATION OF VERY HIGH ATMOSPHERIC MOISTURE AND LIFT AHEAD OF THIS FRONT WILL PROVIDE SCATTERED THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY VERY GUSTY WINDS WILL CONTINUE THROUGH MUCH OF TUESDAY BEHIND A STRONG COLD FRONT. GALE WARNINGS REMAIN IN EFFECT FOR ALL OPEN AND NEARSHORE WATERS INTO TUESDAY NIGHT. PLEASE SEE THE LATEST MARINE FORECASTS OR MARINE WEATHER STATEMENT /MWWDTX/ FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. SC/HLO YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Nearby
Wind Advisories in Michigan, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.